# SDR UALA2011110105915

- Difficulty date: October 31, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,041 hours, 14,093 cycles
- Engine: Pwa PW2037
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 8220299001
- Part serial: 136
- Condition: Faulty
- Location: Adf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADF AUDIO AT ALL CREW STAT'N IS WEAK, INOP, INTERMIT, ETC WITH ANT MODE SET ON ADF CNTRL PNL.  RDMI BEARING POINTER OPERATION OK.  CREW COMMENTS:  RIGHT ADF DOES NOT PICKUP AURAL NDB SIGNAL.  NO AURAL OR SENSE ON NDB FREQS.  L ADF OK-NEED MORE TIME.  INSTALLED NEW ADF R(M216) PASSED GROUND TESTS PER AMM.  ADF CHANGED FOR T.S.
